# SDR IPXA2016030100196

- Difficulty date: February 5, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0163502
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 23L HAS CORROSION BS 1321 TO BS 1341.  ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN LONGERON 23L, BS 1321 TO 1341 IAW EA 011-530-01-A6091, REV I/R AND EO MD11-5330-60075-A.
